Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Approximating fixed points of some mappings

Authors: Ramendra Krishna Bose and Rathindra Nath Mukherjee
Journal: Proc. Amer. Math. Soc. 82 (1981), 603-606
MSC: Primary 47H10
MathSciNet review: 614886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a uniformly convex Banach space, Senter and Dotson, Jr., have given conditions under which certain types of iterates of a quasi-nonexpansive mapping converge to a fixed point of the mapping. Here we consider two types of mappings, one considered by Ray and the other considered by Goebel, Kirk and Shimi, and prove some results concerning the approximations of fixed points of such mappings. A result of Kannan is obtained as a particular case of our result under relaxed conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society